# SDR ARWA9703011

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 408.343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND CORROSION AT LEFT HAND WING UPPER SURFACE LOCATED AT APPROXIMATELY XRS 408.343 AND STRINGER NR 10.  BLENDED OUT AREA OF CORROSION, FABRICATED DOUBLER STRAPS AND INSTALLED IN ACCORDANCE WITH EO ARW 51715-033.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3 C+C NR 51715 ITEM NR 33.
